# SDR C8GA20090219

- Difficulty date: July 31, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX INSP, IT WAS NOTED THAT RT WING FRONT SPAR WEB IS CORRODED.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER FROM 2024 T3 DIM 10 INCHES X 12 INCHES .160 INCH.  INSTALLED DOUBLER REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
